Psycho-Babble Medication Thread 1120729

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Adding Wellbutrin to Pristiq - how soon results?

Posted by TriedEveryMedication on September 19, 2022, at 14:39:15

I tried 100mg of Pristiq for 8 weeks after 50mg of Pristiq for 4 months. Didn't seem to move the needle, just made me have less motivation.

Pdoc added 300mg Wellbutrin. Been on it 4 days and feeling somewhat spacey and now have even less motivation. I do seem a little more cheerful, though and at least the spaceyness is dampening my racing thoughts.

How long should I give the Wellbutrin before I should see significant results?

 

Re: Adding Wellbutrin to Pristiq - how soon results?

Posted by rjlockhart37 on September 19, 2022, at 17:16:22

In reply to Adding Wellbutrin to Pristiq - how soon results?, posted by TriedEveryMedication on September 19, 2022, at 14:39:15

wellbutrin is a mild stimulant, bupropion has psychoactive affects even just stsrting it, but the antidepressant effect of buproion takes about 2-3 weeks to reach maximum effect. You should notice improvement in energy levels and mood, it's a mild stimulant so, it will have some stimulating effects. Some people can't handle it, even me, i was on wellbutrin 20 yeears ago, i was in high school and i started noticing impprovemnt in focus, and motivation to do school work. But after time, i noticed an edgy feeling, i didnt like it, started cutting it in half to 150 XL wellbutrin, then eventually stopped it. I went back on it, about 10 years later, i noticed the same thing, imrpvement in mood and focus, but that time we changed it because of increase in prozac. Ditched wellbutrin. You should, yes notice improvement in mood, mild peppy feeling and some people love wellbutrin for it's peppy feeling. Others can't tolerate it. Wait for about 2-3 weeks to reach max effect

 

Re: Adding Wellbutrin to Pristiq - how soon results?

Posted by rjlockhart37 on September 19, 2022, at 17:24:39

In reply to Re: Adding Wellbutrin to Pristiq - how soon results?, posted by rjlockhart37 on September 19, 2022, at 17:16:22

when i was on wellbutrin, i started noticing antidepressant affect, at 1 week, but it didnt get max affect to about 2 weeks. Actually yes, it's 1-2 weeks, forget what i wrote about 3 weeks. But i don't know how it will synergy with Pristiq, they both work on similar receptors in brain. Just know wellbutrin is a mild stimulant, that has antidepressant properties, some people love wellbutrin for it's peppy affect, others hate it for it's edgy anxiety feeling. It affects people differently so, hope fingers crossed it will work for you

 

Re: Adding Wellbutrin to Pristiq - how soon results? TriedEveryMedication

Posted by Jay2112 on September 19, 2022, at 20:26:43

In reply to Adding Wellbutrin to Pristiq - how soon results?, posted by TriedEveryMedication on September 19, 2022, at 14:39:15

> I tried 100mg of Pristiq for 8 weeks after 50mg of Pristiq for 4 months. Didn't seem to move the needle, just made me have less motivation.
>
> Pdoc added 300mg Wellbutrin. Been on it 4 days and feeling somewhat spacey and now have even less motivation. I do seem a little more cheerful, though and at least the spaceyness is dampening my racing thoughts.
>
> How long should I give the Wellbutrin before I should see significant results?

If anxiety isn't a problem, it seems 2-4 weeks is a good window to wait for. But, you gotta try and work on self-care too. (Not preaching...just it helps majorly. Walks...baths....mindfulness is the most proven mental health technique. Google it.) I find cannabis helps too..but not too much. :)

Jay

 

Re: Adding Wellbutrin to Pristiq - how soon results?

Posted by Christ_empowered on September 20, 2022, at 14:30:46

In reply to Adding Wellbutrin to Pristiq - how soon results?, posted by TriedEveryMedication on September 19, 2022, at 14:39:15

i dunno. i took 400mgs 2x daily version (sr?), and it was the only antidepressant in the mix. a little bit of an energy boost after a couple of days, then...a sort of familiar, general "yes, I take an antidepressant" -type mood boost, but not as intense as with ssri, ssnri, etc. and then...

I dropped it. started getting jittery. no major discontinuation problems. it seems to cause less apathy and general placid-making stuff than many other options, but...

it boosts blood levels of many other antidepressants, some neuroleptics, and some other drugs. so, there's that. maybe the Stepford-ization is from the blood level bump of your other meds? just a thought.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.